Varouzhan P. Gabriyelyan
Biography
Education
1995 - 2001: Yerevan State University, faculty of Informatics & Applied Mathematics (magistratura)
2001 - 2004: Yerevan State University, department of Algebra-Logical Methods in Informatics (post-graduate course)

Academic degree
Candidate of Mathematics, candidate - “Linearized Coverings in Finite Fields”, 25 October 2004, Institute for Informatics and Automation Problems of National Academy of Sciences of Armenia

Professional experience
Since 01 November 2004: the assistant of department Discret Mathematics & Theoretical Informatics of Yerevan State University

Academic courses
Algebra and Analitic Geometry, Combinator Algorithms and Analysis of Algorithms

Scale of professional interests

The minimal covering problem for subsets of an arbitrary finite field or for sets of solutions of equations over an arbitrary finite field with cosets of linear subspaces (linearized coverings). Combinator Algorithms.

Languages
Armenian, Russian, English

var.gabrielyan@ysu.am

Varouzhan P. Gabriyelyan

Associate Professor | Faculty of Informatics and Applied Mathematics - Chair of Discrete Mathematics and Theoretical Informatics
 
 

Article

V. P. Gabrielyan

On a linearized coverings of a cubic homogeneous equation over a finite field. Lower bounds (Վերջավոր դաշտում մեկ խորանարդային համասեռ հավասարման գծայնացված ծածկույթները: Ստորին գնահատական) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2019, հ. 53, #2, էջ 119-126 |

V. P. Gabrielyan

On a linearized coverings of a cubic homogeneous equation over a finite field. Upper bounds (Վերջավոր դաշտի վրա մեկ խորանարդային համասեռ հավասարման գնայնացված ծածկույթները: Վերջին գնահատական ) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #3, էջ 180-190 |

V. P. Gabrielyan

Linearized Coverings for Sets of Special Solutions of One Cubic Equation over a Finite Field | ՀՀ ԳԱԱ զեկույցներ: 2018, հատոր 118, համար 2, էջ 115-118 |

В. П. Габриелян

Линеаризированные покрытия одного типа уравнений высших степеней над конечным полем | ДАН Армении, Т. 106, N2, 2006

A. Alexanian

Coverings of Simmetric Subsets in Finite Filds with Cosets of Linear Subspaces | Algebra,Geometry & Their Applications, Seminar Proceedings,Vol. 3-4, 2004, Yerevan State University Press, pp. 110-124
1   2  |  See all